MathSciNet Relay Station
MathSciNet bibliographic data
MR25063 39.0X
Wright, E. M. The linear difference-differential equation with asymptotically constant coefficients. Amer. J. Math. 70, (1948). 221–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement